Alert archive / New Mexico / Tornado Warnings in 2025

Tornado Warning 7, NWS Albuquerque, NM

May 1, 2025Quay County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 1, 2025, 7:00 PM MDT for Quay County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2025, 7:00 PM MDT (01:00 UTC)
Expired
May 1, 2025, 7:15 PM MDT
In force
15 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 62 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 5:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

357 
WFUS55 KABQ 020100
TORABQ
NMC037-020130-
/O.NEW.KABQ.TO.W.0007.250502T0100Z-250502T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
700 PM MDT Thu May 1 2025

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Eastern Quay County in east central New Mexico...

* Until 730 PM MDT.

* At 700 PM MDT, a severe thunderstorm capable of producing a 
  tornado was located 10 miles east of San Jon, or 33 miles east of 
  Tucumcari, moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Mainly rural areas of Eastern Quay County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3503 10326 3513 10320 3510 10304 3496 10304
TIME...MOT...LOC 0100Z 289DEG 18KT 3507 10317

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

16
2 follow-up statements
733 
WWUS55 KABQ 020111
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
711 PM MDT Thu May 1 2025

NMC037-020130-
/O.CON.KABQ.TO.W.0007.000000T0000Z-250502T0130Z/
Quay NM-
711 PM MDT Thu May 1 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR EASTERN 
QUAY COUNTY...

At 711 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 16 miles north of Bellview, or 36 miles east of 
Tucumcari, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of Eastern Quay County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3501 10319 3512 10313 3510 10304 3496 10304
TIME...MOT...LOC 0100Z 289DEG 18KT 3507 10317

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

16
045 
WWUS55 KABQ 020115
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
715 PM MDT Thu May 1 2025

NMC037-020125-
/O.CAN.KABQ.TO.W.0007.000000T0000Z-250502T0130Z/
Quay NM-
715 PM MDT Thu May 1 2025

...TORNADO WARNING IS CANCELLED FOR EASTERN QUAY COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning has 
been cancelled. However, small hail and gusty winds are still 
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1200 AM MDT 
Friday for a portion of east central New Mexico.

&&

LAT...LON 3510 10304 3496 10304 3501 10319 3512 10313
TIME...MOT...LOC 0111Z 289DEG 18KT 3505 10311

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 1, 5:59 PM MDT, 1 hour 1 minute earlier. Its key messages:

  • Updated at 548 PM MDT Thu May 1 2025
  • Higher precipitation chances are expected through mid next week with northern and eastern NM favored for heavier rainfall amounts. Low forecast confidence exists in precipitation amounts for this weekend into early next week.
  • Isolated severe storms with large hail and damaging winds will impact parts of eastern New Mexico on Sunday.
  • Low chance for rapid fire spread across southwest and south central areas on Sunday.
Area forecast discussion, May 1, 5:59 PM MDT, 1 hour 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
559 PM MDT Thu May 1 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 548 PM MDT Thu May 1 2025

- Higher precipitation chances are expected through mid next week
  with northern and eastern NM favored for heavier rainfall
  amounts. Low forecast confidence exists in precipitation amounts
  for this weekend into early next week.

- Isolated severe storms with large hail and damaging winds will
  impact parts of eastern New Mexico on Sunday.

- Low chance for rapid fire spread across southwest and south
  central areas on Sunday.

&&

.SHORT TERM...
(This evening through Friday night)
Issued at 248 PM MDT Thu May 1 2025

Scattered showers and isolated storms are underway across northern
NM this afternoon and are forecast to increase in coverage across
far northeast NM over the next few hours due to added forcing from a
backdoor cold front. An isolated strong to severe storm is possible
across Union and eastern Colfax Counties later this afternoon,
mainly due to favorable shear profiles vs instability. The backdoor
front will move southwest across the area tonight and result in a
gusty east canyon/gap wind into the Rio Grande and Upper Tularosa
Valleys. Gusts up to 40mph are likely through Tijeras Canyon and
over the southeast side of the Albuquerque Metro Friday morning.
Moisture advection behind the front will bring PWATs up
substantially, especially along the Continental Divide where
convection is forecast to initiate and grow Friday afternoon. Storm
motion will generally be less than 10kts with a weak Rex block in
place over UT/AZ and weak ridging over NM. Storms and/or outflow
will likely drift east into the Albuquerque and Santa Fe Metros
Friday evening, but instability will be on the downtrend making for
lower probabilities for getting some wetting rainfall. Further west
near the Continental Divide though, will have higher probabilities
of seeing some soaking rains (i.e. >0.50"). Much of eastern NM will
remain too stable behind the backdoor front to have much of a shot
at convection Friday. High temperatures are forecast to be 10-15
degrees below average across eastern NM Friday. Showers and storms
are forecast to diminish with the loss of daytime heating Friday
evening.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 248 PM MDT Thu May 1 2025

The upper low over Arizona Friday opens up into a trough and moves
over western NM Saturday ahead of a larger and deeper upper level
trough and eventual low moving into the Pacific Coast. Daytime
heating under the opening trough will allow a few showers and storms
to develop across the higher terrain of western and central Saturday
afternoon. With higher instability and southeast surface winds, some
guidance develops some heavier QPF across the Sacramento Mountains.
This brings the potential for some flash flooding on the burn scars
around Ruidoso. However, this is dependent on if the mid level cap
from weak upper level ridging over the southern High Plains breaks,
so this will need to be monitored closely. The mid level capping and
upper level ridging over eastern NM Saturday afternoon and evening
should keep this part of the state mainly dry. Shower and storm
activity over western and central NM should taper off around sunset
with the loss of daytime heating. The upper low along the California
coast really digs south Saturday night into Sunday morning cutting
off into a unseasonably deep 552 to 554 dam low over Southern
California and Western Arizona by late Sunday morning. This low is
slightly more than 3 standard deviations below average for early
May. As this happens, this will bring dry southwest winds into
southwest and south central NM Sunday afternoon west of the
retreating backdoor front to eventual dryline. Southeast winds bring
higher Gulf moisture into eastern NM with PWATs increasing to 0.8 to
1 inch across the eastern plains. A multi-hazard day is in the cards
across the forecast area with critical fire weather conditions
possible across the lower Rio Grande Valley, and the potential for
strong to severe storms along and east of the central mountain
chain. There is differences in shower and storm coverage on Sunday
especially across eastern NM and this is due to if the mid level cap
across this part of the state break. The NAM has stronger capping
and thus less shower and storm coverage, while the GFS has weaker
capping with greater shower and storm coverage Sunday evening once
the cap breaks. If the cap does break, strong to severe storms will
be the case with bulk shear values of 45 to 60 kts. Large hail and
damaging winds will be the main threats, but an isolated tornado
can't be ruled out. The HPCC burn scar will need to be watched for
potential flash flooding from showers and storms as capping here
does look weaker, but fast storm motion to the north northeast
should limit the flash flood threat. For the Ruidoso burn scars,
high uncertainty exists due to the battle between the dry
southwesterlies to the west and the moist southeasterly flow. Most
guidance have the moist southeasterly flow winning resulting in the
development of showers and storms during the afternoon. Luckily,
like HPCC, storm motion will be quick to the northeast limiting the
flash flood threat.

The upper low slowly moves slowly towards the Four Corners and
southern Rockies and it looks to spin there through mid next week
due to an omega block across the lower 48 (upper high over the
central U.S and upper Midwest and Great Lake and upper low over the
Ohio River Valley) before turning into a Rex block over the western
U.S. with an upper high over the northern Great Plains and upper
Mississippi River Valley and the low spinning over the central and
southern Rockies come Wednesday. This will bring the chance for
strong to severe storms across eastern NM Monday afternoon and
evening especially if the low tracks further south over Arizona.
Scattered showers and storms along with mountain peak snow will be
possible across much of the state on Tuesday and Wednesday, if the
low moves over the state as advertised by some cluster ensembles.
However, if the core of the low moves north into Colorado as
advertised by other cluster ensembles, drier westerly flow could
result in lower shower and storm coverage. Another factor to keep
into account is shortwaves rotating around the main upper low and
these shortwaves moving overhead could result in an uptick in shower
and storm coverage. To put it simply, low forecast confidence exists
early next week due to all of the factors in play mentioned above,
so expect changes and stay tuned to the latest forecast updates. One
part of the forecast that has higher confidence is that temperatures
will be below average by around 5 to 15 degrees for early May due to
the higher cloud, shower and storm coverage from the upper low.

&&

.AVIATION...
(00Z TAFS)
Issued at 548 PM MDT Thu May 1 2025

Showers and thunderstorms are developing over the northern half of
New Mexico with much of the activity in northwestern and north
central areas producing minimal rainfall, but some gusty downburst
winds. The activity in northeastern New Mexico is more significant
with larger hail and damaging winds, but these storms will exit
into Texas through sunset. A strong cold front will push into
eastern New Mexico tonight with gusty winds and low stratus clouds
accompanying. Widespread MVFR ceilings (1000-3000ft) will be found
behind the front with scattered areas along the east slopes of the
central mountain chain dropping into IFR (less than 1000 ft), if
not LIFR (less than 500 ft). The front will also surge through
gaps and canyons within the central mountain chain with gusts of
25 to 40 kt that will likely prompt an Airport Weather Warning at
KABQ. Low stratus clouds will be slow to erode away Friday morning
and afternoon in eastern New Mexico with thunderstorm development
focusing over the Continental Divide and northern mountains of the
state.

&&

.FIRE WEATHER...
Issued at 248 PM MDT Thu May 1 2025

Humidity will trend up over the next couple of days thanks to a
backdoor cold front sweeping west across the area and an
approaching, but weak, upper low which will result in increasing
chances for wetting rain. A stronger upper low will approach
Saturday night into Sunday, then move into the region on Monday.
This feature will bring chances for wetting storms that will favor
northern and eastern NM, with drier and windy conditions forecast
across south central and especially southwest areas. A few hours of
critical fire weather conditions are possible Sunday in the lower
RGV and across the southwest mountains. Cooler and unsettled
conditions with higher humidity will prevail early next week as the
upper low wobbles slowly east across the region. Chances for
critical fire weather conditions next week are very low at this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  39  74  44  76 /   0  10  10  20
Dulce...........................  30  69  33  72 /   5  30  20  30
Cuba............................  37  64  35  68 /  20  40  40  30
Gallup..........................  31  70  33  70 /  10  40  30  50
El Morro........................  38  64  38  65 /  10  60  60  60
Grants..........................  34  67  34  68 /  10  60  40  50
Quemado.........................  38  68  38  67 /   5  40  20  60
Magdalena.......................  45  65  41  67 /  10  40  50  50
Datil...........................  38  66  37  64 /  10  60  50  60
Reserve.........................  34  75  34  73 /   0  20  10  60
Glenwood........................  37  80  37  78 /   0  10  10  40
Chama...........................  31  60  31  63 /  10  40  20  40
Los Alamos......................  45  59  41  65 /  20  40  20  30
Pecos...........................  39  58  36  65 /  20  60  30  40
Cerro/Questa....................  34  60  33  65 /  30  30  20  30
Red River.......................  29  49  28  55 /  40  30  20  40
Angel Fire......................  27  53  25  60 /  40  50  20  40
Taos............................  32  63  30  68 /  30  30  20  30
Mora............................  34  53  31  64 /  30  50  20  40
Espanola........................  43  67  40  73 /  20  30  20  30
Santa Fe........................  45  63  40  67 /  20  50  20  40
Santa Fe Airport................  43  65  39  70 /  20  30  20  40
Albuquerque Foothills...........  52  69  48  72 /  10  30  30  40
Albuquerque Heights.............  51  71  46  73 /  10  30  40  40
Albuquerque Valley..............  47  73  45  76 /  10  30  40  40
Albuquerque West Mesa...........  50  71  45  74 /  10  30  30  40
Belen...........................  46  74  43  76 /  10  30  30  40
Bernalillo......................  48  72  44  75 /  10  30  30  40
Bosque Farms....................  45  73  42  75 /  10  30  40  40
Corrales........................  47  72  43  76 /  10  30  30  40
Los Lunas.......................  45  73  42  75 /  10  30  40  40
Placitas........................  49  67  45  70 /  10  30  30  40
Rio Rancho......................  49  71  45  74 /  10  30  30  40
Socorro.........................  49  74  46  77 /  10  30  30  50
Sandia Park/Cedar Crest.........  44  62  40  66 /  20  30  40  50
Tijeras.........................  45  65  42  68 /  20  30  40  50
Edgewood........................  43  63  39  69 /  10  30  30  50
Moriarty/Estancia...............  38  64  34  70 /  10  30  30  40
Clines Corners..................  39  58  36  65 /  10  30  20  40
Mountainair.....................  42  62  40  68 /  10  30  30  50
Gran Quivira....................  40  62  38  67 /   5  30  30  50
Carrizozo.......................  46  67  45  70 /   0  30  20  60
Ruidoso.........................  41  58  39  63 /   5  40  30  50
Capulin.........................  34  56  33  65 /  70  10   5  10
Raton...........................  36  62  33  71 /  60  20  10  20
Springer........................  39  62  33  70 /  50  20  10  20
Las Vegas.......................  38  57  35  67 /  30  40  10  30
Clayton.........................  41  63  39  71 /  70  10   5   5
Roy.............................  41  60  38  68 /  50  10   5  10
Conchas.........................  46  67  42  74 /  30  10   5  10
Santa Rosa......................  45  64  41  70 /  10  10  10  20
Tucumcari.......................  46  66  41  73 /  30  10   5   0
Clovis..........................  48  66  42  73 /  10  10   5   0
Portales........................  47  66  41  74 /  10  10   5   0
Fort Sumner.....................  47  67  44  73 /  10  10  10  10
Roswell.........................  53  70  51  77 /   0  10  10  20
Picacho.........................  45  63  43  71 /   5  20  20  40
Elk.............................  42  61  41  70 /   0  40  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...11
LONG TERM....71
AVIATION...52

In the hours before

Special weather statement, May 1, 4:14 PM MDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
414 PM MDT Thu May 1 2025

NMZ230-012245-
Union County NM-
414 PM MDT Thu May 1 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL UNION COUNTY UNTIL
445 PM MDT...

At 414 PM MDT, Doppler radar was tracking a strong thunderstorm near
Clayton, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Clayton.

This includes Highway 64 between Mile Markers 422 and 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3655 10300 3650 10300 3650 10304 3632 10304
      3642 10336 3662 10326
TIME...MOT...LOC 2213Z 290DEG 18KT 3649 10320

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

16
Special weather statement, May 1, 4:34 PM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
434 PM MDT Thu May 1 2025

NMZ231-232-012300-
Eastern San Miguel County NM-Harding County NM-
434 PM MDT Thu May 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SAN MIGUEL AND
SOUTH CENTRAL HARDING COUNTIES UNTIL 5 PM MDT...

At 434 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Mosquero, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mosquero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3578 10406 3580 10406 3577 10374 3555 10379
      3562 10410
TIME...MOT...LOC 2234Z 280DEG 18KT 3570 10402

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MA
Local storm report, May 1, 4:39 PM MDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
439 PM MDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     Tstm Wnd Gst     1 E Clayton             36.45N 103.15W
05/01/2025  M62 MPH          Union              NM   ASOS

            ASOS station KCAO Clayton Muni Airpark.

&&

MAA
Special weather statement, May 1, 5:41 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
541 PM MDT Thu May 1 2025

NMZ232-234-020015-
Eastern San Miguel County NM-Quay County NM-
541 PM MDT Thu May 1 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL SAN MIGUEL AND
CENTRAL QUAY COUNTIES UNTIL 615 PM MDT...

At 541 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Tucumcari, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Logan.

This includes Interstate 40 between Mile Markers 341 and 351.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3524 10375 3536 10373 3533 10329 3511 10341
      3523 10375
TIME...MOT...LOC 2341Z 275DEG 21KT 3526 10362

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

MA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:28 PM MDTSevere Thunderstorm WarningABQQuay47 min
May 2, 4:38 AM MDTSpecial Weather StatementABQCurry37 min
May 2, 5:13 AM MDTSpecial Weather StatementABQCurry32 min
May 2, 2:21 PM MDTFlood WatchABQLincoln27 hr
May 2, 2:37 PM MDTSpecial Weather StatementABQCibola23 min
May 2, 3:02 PM MDTSpecial Weather StatementABQCibola28 min
May 2, 3:58 PM MDTSpecial Weather StatementABQBernalillo32 min
May 2, 4:28 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia47 min

Nearby

Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.